# SDR AWXA200600937

- Difficulty date: May 25, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 52,979 hours, 23,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C6 CHECK DISCOVERED CORROSION ON THE L2 DOOR SILL AT FR 66+4 INCHES.  MAINTENANCE REMOVED AND REPLACED THE SILL BEAM ON THE L2 DOOR FROM FR 66 TO FR 68 AT Y1340 TO Y1600 IAW AIRBUS 320 SRM 51-72-11.
